Tokyo Journal of Mathematics

On Lattice Isomorphisms of $C(X)^+$

Isaac NAMIOKA and Sadahiro SAEKI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 01, Number 2 (1978), 345-368.

Dates
First available in Project Euclid: 2 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270216504

Digital Object Identifier
doi:10.3836/tjm/1270216504

Mathematical Reviews number (MathSciNet)
MR519202

Zentralblatt MATH identifier
0402.54006

Citation

NAMIOKA, Isaac; SAEKI, Sadahiro. On Lattice Isomorphisms of $C(X)^+$. Tokyo J. Math. 01 (1978), no. 2, 345--368. doi:10.3836/tjm/1270216504. https://projecteuclid.org/euclid.tjm/1270216504


Export citation